Translator Disclaimer
July/August 2009 Limiting characterization of stationary solutions for a prey-predator model withnonlinear diffusion of fractional type
Kousuke Kuto, Yoshio Yamada
Differential Integral Equations 22(7/8): 725-752 (July/August 2009).

Abstract

We consider the following quasilinear elliptic system: \begin{equation} \begin{cases} \Delta u+u(a-u-cv)=0 \ \ & \mbox{in} \ \ \Omega ,\\ \Delta \Big [ \Big ( 1+\dfrac{\gamma }{1+\beta u} \Big ) v \Big ]+v(b+du-v)=0 \ \ & \mbox{in} \ \ \Omega ,\\ u=v=0 \ \ & \mbox{on} \ \ \partial\Omega, \end{cases} \nonumber \end{equation} where $\Omega $ is a bounded domain in $\mathbb{R}^{N}$. This system is a stationary problem of a prey-predator model with non-linear diffusion $\Delta (\frac{v}{1+\beta u})$, and $u$ (respectively $v$) denotes the population density of the prey (respectively the predator). Kuto [15] has studied this system for large $\beta $ under the restriction $b>(1+\gamma )\lambda_{1}$, where $\lambda_{1}$ is the least eigenvalue of $-\Delta$ with homogeneous Dirichlet boundary condition. The present paper studies two {\it shadow systems} and gives the complete limiting characterization of positive solutions as $\beta\to\infty$ without any restriction on $b$.

Citation

Download Citation

Kousuke Kuto. Yoshio Yamada. "Limiting characterization of stationary solutions for a prey-predator model withnonlinear diffusion of fractional type." Differential Integral Equations 22 (7/8) 725 - 752, July/August 2009.

Information

Published: July/August 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35157
MathSciNet: MR2532118

Subjects:
Primary: 35J66
Secondary: 35J60, 35K52, 35K55, 35Q92, 47J15, 58E07, 92D25

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.22 • No. 7/8 • July/August 2009
Back to Top